SOME NEW INTEGRAL INEQUALITIES VIA RIEMANN-LIOUVILLE INTEGRAL OPERATORS


Ekinci A., Ozdemir M. E.

APPLIED AND COMPUTATIONAL MATHEMATICS, vol.18, no.3, pp.288-295, 2019 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 3
  • Publication Date: 2019
  • Title of Journal : APPLIED AND COMPUTATIONAL MATHEMATICS
  • Page Numbers: pp.288-295
  • Keywords: Riemann-Liouville Fractional Integrals, Convexity, Hermite-Hadamard Inequality, Holder's Inequality

Abstract

This paper aims to obtain new inequalities for the class of functions whose absolute values of first derivatives are convex on [a, b]. First we establish obtain a new integral identity by separating [a, b] to s equal subintervals. Then we some Hermite-Hadamard type inequalities involving intermediate values of vertical bar f'vertical bar by using Riemann-Liouville fractional operator. Also, we have given some results for special values of s and alpha.